# SDR 98FDEA00546

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300*
- Aircraft serial: 736
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: CG7G0
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE ECAM AND CRG AT 1500 FT AFTER T/O.  NO ODOR WITH SNIFFER OR SMOKE IN COCKPIT.  WARNING CONTINUED, DECLARED EMERGENCY AND RETURNED FOR LANDING.  NOT OVERWEIGHT.  NOTICED SLIGHT ELECTRICAL SMELL IN CABIN AFTER SHUTDOWN.  FOUND SMOKE DETECTOR FAILED.  REMOVED AND REPLACED 11WA DETECTOR PER MM 26-15-12-4, OPS TEST GOOD.  NO HINT OF SMOKE IN AVIONICS COMPARTMENT, OK FOR SERVICE.
